Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Recurring acne with stubborn blemishes, outbreak mostly before periods, have uneven skin tone, darkness around lips. Had taken peel treatment. What could be the permanent remedy?

Hi, I have acne problem, I underwent peel tratment ( gycolic & salysilic) @ kaya and got rid of bemishes and marks on my face, but now again I ahve the same problem of acne & blemishes that out brust before my monthly cycle and leave superfical blemish on face. The other problem is that I have very uneven skin tone and the area around my mouth is more darker than rest of the face. Please advice for the treatment I should under go to get rid of this . Do the blemish remain forever?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

You need to consult a dermatologist. Chemical peel is not the only treatment for acne. You need to get your hormonal profile done as the problem is related to your menstrual cycle. Then you need treatment by systemic and topical agents

Hope this helps.

Dr. R.P. Gupta
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor